I just started taking Plavix after having a stent placed for leg swelling a few days ago. I am having some shortness of breath and mild pain in my chest but tolerable. I get winded if I walk more than 100 feet. Will these side effects go away as my body gets used to the med or are they here to stay?
Plavix - Will Side Effects Go Away?
Question posted by GeeMa on 15 May 2016
Last updated on 9 November 2019 by gmjrpayne
I was having stomach problems feeling nauseous didn’t know what was causing it a few days ago I stopped taking plavix per doctors request and feeling a lot better.
GeeMa; Yes these should get better and the two seem to be kind of related Shortness of breath and not being able to do much walking make since your body is adjusting to the new medication and the stent being put in but as the blood thins more which it kicks in pretty fast this should get better give it a week or so and as long as the pain is mild and not like heart etc. this to should get better. You have been through a lot try and not push yourself to hard. follow the doctors directions on how to take the medication but if these side effects continue beyond a week or 10 days I would check back with the doctor. If the breathing etc. does not get better.
also if it does not seem to be getting better let the doctor know. hope you get to feeling better soon.
They WILL go away. I had 3 stents and was put on Plavix and had the same exact issues. The issues are more from the adjustment to the stents than the plavix.
- Plavix uses and safety info
- Plavix information for Healthcare Professionals (includes dosage details)
- Side effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.